# SDR SWIA200515083

- Difficulty date: May 31, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 4,821 hours, 3,735 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 784
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,127 hours, 960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MACH TRIM CAUTION AND STAB TRIM CHANNEL 2 STATUS MESSAGES DISPLAYED IN FLIGHT.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
